×
验证码:
换一张
Forgotten Password?
Stay signed in
Login With UMPASS
English
|
繁體
Login With UMPASS
Log In
ALL
ORCID
TI
AU
PY
SU
KW
TY
JN
DA
IN
PB
FP
ST
SM
Study Hall
Home
Faculties & Institutes
Scholars
Publications
Subjects
Statistics
News
Search in the results
Faculties & Institutes
Faculty of Scie... [11]
Authors
SUN HAIWEI [6]
LEI SIU LONG [1]
VONG SEAK WENG [1]
Document Type
Journal article [12]
Date Issued
2024 [1]
2023 [1]
2020 [1]
2018 [3]
2016 [2]
2015 [4]
More...
Language
英語English [12]
Source Publication
Computers and Ma... [3]
Journal of Compu... [3]
Communications i... [1]
Discrete and Con... [1]
Journal of Scien... [1]
NUMERICAL MATHEM... [1]
More...
Indexed By
SCIE [7]
CPCI-S [1]
Funding Organization
Funding Project
×
Knowledge Map
UM
Start a Submission
Submissions
Unclaimed
Claimed
Attach Fulltext
Bookmarks
Browse/Search Results:
1-10 of 12
Help
Selected(
0
)
Clear
Items/Page:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Sort:
Select
Issue Date Ascending
Issue Date Descending
Submit date Ascending
Submit date Descending
Journal Impact Factor Ascending
Journal Impact Factor Descending
Title Ascending
Title Descending
Author Ascending
Author Descending
WOS Cited Times Ascending
WOS Cited Times Descending
TIME TWO-GRID TECHNIQUE COMBINED WITH TEMPORAL SECOND ORDER DIFFERENCE METHOD FOR SEMILINEAR FRACTIONAL DIFFUSION-WAVE EQUATIONS
Journal article
Cen, Dakang, Ou, Caixia, Wang, Zhibo, Vong, Seakweng. TIME TWO-GRID TECHNIQUE COMBINED WITH TEMPORAL SECOND ORDER DIFFERENCE METHOD FOR SEMILINEAR FRACTIONAL DIFFUSION-WAVE EQUATIONS[J]. Discrete and Continuous Dynamical Systems - Series B, 2024, 29(7), 3137-3162.
Authors:
Cen, Dakang
;
Ou, Caixia
;
Wang, Zhibo
;
Vong, Seakweng
Favorite
|
TC[WOS]:
0
TC[Scopus]:
0
IF:
1.3
/
1.2
|
Submit date:2024/05/16
Convergence
Finite Difference Method
Semilinear Fractional Diffusion-wave Equations
Stability
Temporal Second Order Scheme
Time Two-grid Technique
Divide-and-Conquer Solver in Tensor-Train Format for d-Dimensional Time-Space Fractional Diffusion Equations
Journal article
Huang,Yun Chi, Chou,Lot Kei, Lei,Siu Long. Divide-and-Conquer Solver in Tensor-Train Format for d-Dimensional Time-Space Fractional Diffusion Equations[J]. Journal of Scientific Computing, 2023, 96(1), 29.
Authors:
Huang,Yun Chi
;
Chou,Lot Kei
;
Lei,Siu Long
Favorite
|
TC[WOS]:
0
TC[Scopus]:
0
IF:
2.8
/
2.7
|
Submit date:2023/08/03
Alternating Direction Implicit Scheme
Divide-and-conquer
High Dimension
Tensor-train Format
Time-space Fractional Diffusion Equations
A fast method for variable-order Caputo fractional derivative with applications to time-fractional diffusion equations
Journal article
Fang,Zhi Wei, Sun,Hai Wei, Wang,Hong. A fast method for variable-order Caputo fractional derivative with applications to time-fractional diffusion equations[J]. Computers and Mathematics with Applications, 2020, 80(5), 1443-1458.
Authors:
Fang,Zhi Wei
;
Sun,Hai Wei
;
Wang,Hong
Favorite
|
TC[WOS]:
45
TC[Scopus]:
47
IF:
2.9
/
2.6
|
Submit date:2021/03/09
Fast And Memory-saving Algorithm
Shifted Binary Block Partition
Time-fractional Diffusion Equations
Uniform Polynomial Approximation
Variable-order Caputo Fractional Derivative
A separable preconditioner for time-space fractional Caputo-Riesz di usion equations
Journal article
Lin, X.L., Ng, M.K., Sun, H. W.. A separable preconditioner for time-space fractional Caputo-Riesz di usion equations[J]. Numerical Mathematics: Theory, Methods and Applications, 2018, 827-853.
Authors:
Lin, X.L.
;
Ng, M.K.
;
Sun, H. W.
Favorite
|
IF:
1.9
/
1.3
|
Submit date:2022/07/25
Block lower triangular
Toeplitz-like matrix
Diagonalization
Separable
Block \epsilon-circulant preconditioner
Time-space fractional diffusion equations
A Separable Preconditioner for Time-Space Fractional Caputo-Riesz Diffusion Equations
Journal article
Lin, Xuelei, Ng, Michael K., Sun, Haiwei. A Separable Preconditioner for Time-Space Fractional Caputo-Riesz Diffusion Equations[J]. NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2018, 11(4), 827-853.
Authors:
Lin, Xuelei
;
Ng, Michael K.
;
Sun, Haiwei
Favorite
|
TC[WOS]:
17
TC[Scopus]:
17
IF:
1.9
/
1.3
|
Submit date:2018/10/30
Block Lower Triangular
Toeplitz-like Matrix
Diagonalization
Separable
Block Is An Element of-circulAnt Preconditioner
Time-space Fractional Diffusion Equations
Approximate inversion method for time-fractional sub-diffusion equations
Journal article
Lu, X, Pang, H. K., Sun, H. W., Vong, S. W.. Approximate inversion method for time-fractional sub-diffusion equations[J]. Numerical Linear Algebra with Applications, 2018, e2132-e2132.
Authors:
Lu, X
;
Pang, H. K.
;
Sun, H. W.
;
Vong, S. W.
Favorite
|
|
Submit date:2022/07/25
Time-fractional sub-diffusion equations
Approximate inversion method
Fast Fourier transforms
Block lower triangular Toeplitz matrix
Matrix polynomial
Fourth order finite difference schemes for time-space fractional sub-diffusion equations
Journal article
Pang,Hong Kui, Sun,Hai Wei. Fourth order finite difference schemes for time-space fractional sub-diffusion equations[J]. Computers and Mathematics with Applications, 2016, 71(6), 1287-1302.
Authors:
Pang,Hong Kui
;
Sun,Hai Wei
Favorite
|
TC[WOS]:
31
TC[Scopus]:
32
|
Submit date:2019/05/27
Convergence
Fourth Order Finite-difference Approximation
Fractional Derivative
L1 Approximation
Stability
Time-space Fractional Sub-diffusion Equations
Fourth order finite difference schemes for time–space fractional sub-diffusion equations
Journal article
Pang, H.K., Sun, H. W.. Fourth order finite difference schemes for time–space fractional sub-diffusion equations[J]. Computers and Mathematics with Applications, 2016, 1287-1302.
Authors:
Pang, H.K.
;
Sun, H. W.
Favorite
|
TC[WOS]:
31
TC[Scopus]:
32
IF:
2.9
/
2.6
|
Submit date:2022/07/25
Time–space Fractional Sub-diffusion Equations
Fractional Derivative
Fourth Order Finite-difference
Three-point combined compact difference schemes for time-fractional advection-diffusion equations with smooth solutions
Journal article
Gao, G.H., Sun, H. W.. Three-point combined compact difference schemes for time-fractional advection-diffusion equations with smooth solutions[J]. Journal of Computational Physics, 2015, 520-538.
Authors:
Gao, G.H.
;
Sun, H. W.
Favorite
|
TC[WOS]:
35
TC[Scopus]:
34
IF:
3.8
/
4.5
|
Submit date:2022/07/25
Time-fractional Advection-diffusion Equations
L1 Formula
Combined Compact Difference Scheme
Stability
Convergence
Three-point combined compact difference schemes for time-fractional advection-diffusion equations with smooth solutions
Journal article
Gao,Guang Hua, Sun,Hai Wei. Three-point combined compact difference schemes for time-fractional advection-diffusion equations with smooth solutions[J]. Journal of Computational Physics, 2015, 298, 520-538.
Authors:
Gao,Guang Hua
;
Sun,Hai Wei
Favorite
|
TC[WOS]:
35
TC[Scopus]:
34
|
Submit date:2019/05/27
Combined Compact Difference Scheme
Convergence
L1 Formula
Stability
Time-fractional Advection-diffusion Equations